# SDR GTIA2016101501635

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 38,843 hours, 16,618 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMELLY SOCKS ROW 24 AFT. LATE ON APPROACH 5000 FEET IDEL POWER BOTHE PACKS RUNNING. PERFORMED TSM 05-50-00-810-831-A. ISOLATED PACKS, ENGINES. PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00-860-823-A. NO DIRTY SOCK SMELL OR ODORS DETECTED. A/C OK FOR SERVICE.
